# SDR USAA2012092500021

- Difficulty date: August 14, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR CUTOUT SURROUND FRAME AT BS 794, RBL 9.  REPLACED AFT CARGO DOOR CUTOUT SURROUND FRAME AT BS 794, RBL 9 IAW B737 SRM 51-40-02-0G, FIG 8, 3, 12.
